Join the 'Copper' group to help and get support from people like you.
We found 32 questions associated with the 'Copper' topic.
Posted 21 Sep 2016 by Brit1224 • 0 answers
I am confused as to why so many people have horrible experiences with paragard. Like weight gain, headaches, ect. If the paragard is zero hormones, why are all these "side effects" happening? Is it because people were on hormonal birth control prior and now your bodies are adjusting to ...
Posted 22 Jan 2016 by BrentO • 1 answer
Posted 16 Aug 2016 by Jordandmo • 0 answers
I am trying to quit chewing tobacco and a few of my friends suggested substituting tobacco with pennies/ copper. I know this wont kick the physical habit/oral fixation, but will it be safe? I know copper is beneficial in trace amounts but being a heavy metal, can be toxic. Will I absorb too much ...
Posted 28 May 2016 by Jasmineapril • 0 answers
Hi there, I am due to have this fitted next week. However I am going on holiday on the 15th for 2 weeks. Should I wait until I return to have it fitted? I want to swim And wear bikinis on holiday :D! So I'm worried I will be bleeding or in pain.
Posted 6 May 2016 by Cu2 • 0 answers
21 year old female who had a Paragard copper IUD inserted 11 months ago. Have been taking Ava 20 (Levonorgestrel 0.1 mg and Ethinylestradiol 0.02 mg) for sixteen days to reduce the length and flow of period. Was planning on having IUD removed if the COC had a positive impact. However, this is ...
Can my overdue iud cause pain in my lowerback buttocks hips and legs . Like a pulled muscle ? Achey?
Posted 17 Mar 2016 by Jamidonges • 0 answers
I have spinal stenosis in my lower back and degenerative disc disease. I had a problem years ago with the copper i u d . But now the pain is excruciating . My lower back aches it feels like a pulled muscle in my hips buttocks and thighs . My outer lower half of legs ache .
Posted 12 Feb 2016 by lianexxx • 0 answers
Changed to merina from copper due to painful periods and suspected endometriosis. This past week I've had spotting and pains. Pains don't last too long but they are just as bad as before. Pain seems to radiate down my legs. Is it normal to just start back up again after this long?
Posted 26 Jan 2016 by KIVVIK • 0 answers
I have had the copper IUD (Paraguard) for about 9 months now, and ever since the first month I had heavy bleeding for about a week each time (which they said is normal) except 4 to 5 days before I spot. Which I wouldn't call spotting its in between spotting and regular flow.. Sometimes I stain ...
Posted 13 Nov 2015 by kfilk • 1 answer
Posted 18 Nov 2015 by Jdone • 0 answers
Before hormonal birth control i had heavy periods migraines and bad cramps After hormonal birth control that all subsided (on camrese) however, ive gained tons of weight, im extremely emotional, i get nausheas every morning (i take it at 8pm) and i like literally cannot lose weight no matter what ...
Posted 27 Oct 2015 by 99gardens • 1 answer
For those who feel that the copper IUD Paragard was the source of depression, how long after it was removed did you start to feel back to normal?
Posted 15 Nov 2015 by MJfox • 0 answers
I'm 23 , I've used hormone pills for about a year and just went in to re up on my birth control pills then my obgyn showed me other contraceptives and I chose the Paragard after asking her about the choices , I got the Paragard yesterday on the second and heaviest day of my period which ...
Posted 27 Oct 2015 by Bgaf5 • 1 answer
I've had ParaGard inserted for 11 days now. Three days ago I noticed my lymph nodes located on the right side of my groin became inflamed. It is painful and I continue to experience dull cramping, although nothing as horrible as it was that first day. Has anybody had a similar experience? Does ...
Posted 14 Oct 2015 by SevA9 • 0 answers
Hi there! I am seriously contemplating over putting a Copper IUD soon. My problem is not the pain from the insertion itself but the possibility that my body does not tolerate an external object. Reading here I realize some people talk about hair loss! That something serious for me! So if you could ...
Posted 20 Sep 2015 by kretchen • 1 answer
Hello all: I just joined the site after a lot of lurking. I am going to get the essure permanent birth control next week. I also want the copper IUD to end my menstrual cycle. I had both mirena and paraguard in the past and they both stopped my periods. The reason why I need to cease menstruation ...